Absolutely flat completely 0-simple semigroups of left quotients

Research output: Contribution to journalArticlepeer-review

Standard

Absolutely flat completely 0-simple semigroups of left quotients. / Gould, Victoria.

In: J. Pure and Applied Algebra, Vol. 55, 1988, p. 261-288.

Research output: Contribution to journalArticlepeer-review

Harvard

Gould, V 1988, 'Absolutely flat completely 0-simple semigroups of left quotients', J. Pure and Applied Algebra, vol. 55, pp. 261-288.

APA

Gould, V. (1988). Absolutely flat completely 0-simple semigroups of left quotients. J. Pure and Applied Algebra, 55, 261-288.

Vancouver

Gould V. Absolutely flat completely 0-simple semigroups of left quotients. J. Pure and Applied Algebra. 1988;55:261-288.

Author

Gould, Victoria. / Absolutely flat completely 0-simple semigroups of left quotients. In: J. Pure and Applied Algebra. 1988 ; Vol. 55. pp. 261-288.

Bibtex - Download

@article{9ff682238ddf444aa77b40644e15a763,
title = "Absolutely flat completely 0-simple semigroups of left quotients",
author = "Victoria Gould",
year = "1988",
language = "English",
volume = "55",
pages = "261--288",
journal = "J. Pure and Applied Algebra",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Absolutely flat completely 0-simple semigroups of left quotients

AU - Gould, Victoria

PY - 1988

Y1 - 1988

M3 - Article

VL - 55

SP - 261

EP - 288

JO - J. Pure and Applied Algebra

JF - J. Pure and Applied Algebra

ER -